PROLONGED RUPTURE OF FETAL MEMBRANES.

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • WILSON, MG; ARMSTRONG, DH; NELSON, RC; BOAK, RA

Published Date

  • February 1, 1964

Published In

Volume / Issue

  • 107 /

Start / End Page

  • 138 - 146

PubMed ID

  • 14091819

Pubmed Central ID

  • 14091819

International Standard Serial Number (ISSN)

  • 0002-922X

Digital Object Identifier (DOI)

  • 10.1001/archpedi.1964.02080060140005

Language

  • eng

Conference Location

  • United States